Radiation transfer in circumstellar dust envelopes with spherical symmetry - Henyey's method of solution
Acta Universitatis Carolinae. Mathematica et Physica (1981)
- Volume: 022, Issue: 1, page 63-75
- ISSN: 0001-7140
Access Full Article
topHow to cite
topŠolc, Martin. "Radiation transfer in circumstellar dust envelopes with spherical symmetry - Henyey's method of solution." Acta Universitatis Carolinae. Mathematica et Physica 022.1 (1981): 63-75. <http://eudml.org/doc/247046>.
@article{Šolc1981,
author = {Šolc, Martin},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
language = {eng},
number = {1},
pages = {63-75},
publisher = {Charles University in Prague},
title = {Radiation transfer in circumstellar dust envelopes with spherical symmetry - Henyey's method of solution},
url = {http://eudml.org/doc/247046},
volume = {022},
year = {1981},
}
TY - JOUR
AU - Šolc, Martin
TI - Radiation transfer in circumstellar dust envelopes with spherical symmetry - Henyey's method of solution
JO - Acta Universitatis Carolinae. Mathematica et Physica
PY - 1981
PB - Charles University in Prague
VL - 022
IS - 1
SP - 63
EP - 75
LA - eng
UR - http://eudml.org/doc/247046
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.